Woman 'Loses her Skin' After Taking Drug for Nasal Infection

A woman's entire skin peeled off after a rare reaction to a drug. She developed blisters and swelling on her face and within days, her skin was coming off "in sheets." The woman had taken the antibiotic Bactrim for a nasal infection, and experienced a rare severe allergic reaction called toxic epidermal necrolysis, where the body's immune system malfunctions after it is exposed to a drug. BBC News January 9, 2004

Read the Full Article for Free!

You can unsubscribe at any time and I guarantee the privacy of your email. View our privacy policy

Subscribe for FREE to the #1 Natural Health Newsletter or Login for Instant Access

Unlock censored health information that Google doesn't want you to read

Keep your privacy secure — we are one of the few websites that have banned all Google and Facebook scripts to help stop their surveillance capitalism

Get access to all of Dr. Mercola's health articles, E-books and special reports